Anabolic steroids, bodybuilding discussion forums. - Steroidology

rui products
 

(Forum for members to discuss information on over the counter supplements)
Sponsored by:

Results 1 to 2 of 2
  1. #1
    Novice pedro6011's Avatar
    Join Date
    Dec 2011
    Location
    Ontario
    Posts
    59
    Rep Power
    3
    L-arginine caused headache?
    Took a dose of L-arginine and had a headache within the hour. I am wondering if anybody else has had this?

  2. #2
    Novice Viciouscycle w's Avatar
    Join Date
    Sep 2013
    Location
    N.C.
    Posts
    83
    Rep Power
    2
    Probably caused from the increased blood flow l arginine creates.I took it on and off for a few months, after a few weeks use I would get headaches and stop using for a week or two.

Thread Information
Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads
  1. By meloyelo7337 in forum Supplement Forum
    Replies: 6
    Last Post: 10-01-2012, 05:31 PM
  2. By IMT staff in forum Testosterone Replacement Therapy
    Replies: 0
    Last Post: 08-29-2012, 03:31 PM
  3. By boyka in forum Supplement Forum
    Replies: 20
    Last Post: 07-11-2012, 02:53 PM
  4. By yari777 in forum Supplement Forum
    Replies: 3
    Last Post: 06-13-2007, 11:51 PM
  5. By Trucker111 in forum Supplement Forum
    Replies: 4
    Last Post: 04-13-2007, 12:51 PM
Tags for this Thread
Posting Permissions
  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
  

3Js Nutrition Network

juicepump







mr supps



health and fitness talk

3Js Nutrition Network

mr supps

mr supps





need to build muscle